# SDR DALA2019120307032

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,181 hours, 23,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3149. DOOR 2R SLIDE DISARM ON ITS OWN IN FLIGHT AND WILL NOT REARM WHEN HANDLE IS RESET. *** CONTRACT MAINTENANCE EVENT - OCM: 221779 *** CLEANED GIRT BAR AREA AND CYCLED DOOR ARMING LEVER PER AMM 52-11-22.
